# SDR ASAA2021103136460

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,975 hours, 10,284 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 632921461
- Part serial: 4422
- Condition: Inoperative
- Location: #2 Engine
- Part time: 10,894 hours, 3,341 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAN AIR VALVE SEAL DISLODGED AND SITTING ON TOP OF ENGINE CORE. REF B737-900 IPC 36-12-02-01A ITEM 30. (ATTACHED TO PRE-COOLER). GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE PRECOOLER VALVE REF. 36-12-02. GROUND OPS CHECKS GOOD. PERFORMED A FOD INSPECTION OF AREA REF. AMM 05-52-00 NO DAMAGE NOTED.
